# SDR 2007FA0000088

- Difficulty date: November 11, 2003
- Submitted: January 30, 2007
- Operation: General aviation
- Aircraft: N159AD
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT NR 7, STAGE OF FLIGHT: TAKEOFF ROLL, CAPTAINS AIR SPEED INDICATOR DID NOT WORK.  REMOVED PITOT DRAIN LANE, PURGED WITH AIR, RECONNECTED QUICK DISCONNECT.  OPS CHECK OK IAW F28, CHP 34.  (K)
